# SDR SWAA070169

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 42,502 hours, 36,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT FWD CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
